# SDR SWIA200312347

- Difficulty date: August 31, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 16,131 hours, 23,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON CLIMBOUT FROM GEG.  FLAPS STUCK BETWEEN 0-15 DEGREES.  FLAPS CAME DOWN TO 25 DEGREES OK, BUT WOULD NOT GO UP UNTIL ON THE GROUND.  CLEANED AND LUBED TRACKS AND ROLLERS, CYCLED FLAPS SEVERAL TIMES.  NO FAULTS NOTED, FLAPS OPS CHECK NORMAL.
